MAUDE Adverse Event Report: MPRI ATTAIN ABILITY PLUS; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN ABILITY PLUS; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 429678
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Twiddlers Syndrome (2114)
Date of Event 12/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: c2tr01 crtp, implanted: (b)(6) 2016.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient's left ventricular (lv) lead dislodged due to twiddler's syndrome.The lv lead was explanted and replaced.No patient complications have been reported as a result of this event.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
The full lead was returned and analyzed and no anomalies were found.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN ABILITY PLUS
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6320616
Report Number2649622-2017-01860
Device Sequence Number11007153
Product Code OJX
UDI-Device Identifier00643169601789
UDI-Public00643169601789
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/16/2018
Device Model Number429678
Device Catalogue Number429678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2017
Initial Date Received by Manufacturer 12/21/2016
Supplement Date Received by ManufacturerNot provided
03/14/2017
Initial Report FDA Received Date02/09/2017
Supplement Report FDA Received Date06/08/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR